# SDR REXA96019

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Disconnected
- Location: Cargo Compt
- Part time: 13,822 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 400 FEET, ON CLIMB-OUT, BOTH AVIONICS AND CARGO SMOKE LIGHTS CAME ON.  FOUND CARGO HOOKED TO CARGO SMOKE DETECTOR WIRING HARNESS.  UNHOOKED CARGO NET.  RETERMINATED CANNON PLUG AND RESECURED.  GROUND RUNS AND OPS CHECK GOOD.  OK FOR SERVICE.  (M)
